# SDR FDKA200703127

- Difficulty date: March 19, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 12,244 hours, 11,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6126 ATL-CAK (0904 PHX LCL).  PAX DOOR WILL NOT SHUT.  MX CHECKED ALIGNMENT OF DOOR AND LUBED DOOR ROLLERS, OPS CHECK GOOD.
